# SDR 96ZZZM764

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 12027655005
- Condition: Frayed
- Location: Lt Aileron
- Part time: 5,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1600 HOUR CONTROL CABLE INSPECTION, FOUND LEFT WING LOWER AILERON CABLE, P/N 12027655-005, WORN WITH BROKEN STRANDS AT WING STATION Y2902 WHERE CABLE PASSES THROUGH NYLON GROMMET, P/N PE49068-505, AT OUTBOARD NACELLE STRUCTURE.  IT APPEARS THAT THE CABLE ROUTING THROUGH THE NACELLE ALLOWS FOR THE CABLE TO RUB CONTINUOUSLY ON THE BULKHEAD GROMMET CAUSING PREMATURE WEAR OF THE CABLE ASSEMBLY.
